# SDR ABXA20141006323

- Difficulty date: October 6, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 0157T10597
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 1809 CHORD TENSION FITTING AREA 1 UPPER AFT HOLE ELONGATED.  PERFORMED PERMANENT REPAIR OF THE FWD CHORD IAW SB 767-53A0078.  CORRODED L2, PN 0157T1059-7, 148T904441, 015T1059-3148T2512-7, PART NAME CHORD SPLICE FITTING, TENSION FITTING.  CHORD SPLICE, LOCATION FROM 1809.5 TO LH 1809.  ACFT WAS GNDED.
